MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 4 R; KNEE CEMENTED FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 4 R; KNEE CEMENTED FEMORAL IMPLANT
Catalog Number 02.09.2604R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 168959: (b)(4) items manufactured and released on 26-apr-2017.Expiration date: 2022-04-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: knee revision surgery 1 year and 3 months after implantation of a hinged total knee prosthesis.No information concerning patient age, comorbidities and previous surgeries is available.Implant mobilization is a possible adverse event after total knee replacement and causes are often unknown.Patients requiring a constrained implant are usually those presenting challenging conditions such as revision surgeries, insufficient ligaments and muscular stabilization and systemic commodities.No conclusion can be drawn on the basis of information received.
 
Event or Problem Description
Revision surgery performed after 1 year and 2 months due to instability caused by a loose femoral component.The cause of the loosening is unknown.The surgeon revised the femoral component, a tibial tray and insert with another company's product and the surgery was completed successfully.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 4 R
Common Device Name
KNEE CEMENTED FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8478388
Report Number3005180920-2019-00231
Device Sequence Number13819487
Product Code KRO
UDI-Device Identifier07630030825460
UDI-Public07630030825460
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Catalogue Number02.09.2604R
Device Lot Number168959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;